# SDR DHL97806003

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: CA11603
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, NR 2 EGT FLUCTUATED RAPIDLY BETWEEN 800 AND 400.  ALL OTHER ENGINE PARAMETERS NORMAL.  EGT STABILIZED AFTER A FEW SECONDS.  REMOVED AND REPLACED HARNESS, FOUND CRACKED PER DC-8 M/M 77-20-0, OPS CHECK GOOD.
